# SDR USAA2011070600007

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 56,316 hours, 22,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK - EMERGENCY LIGHTS OUT AT SEAT ROW 1, 3 AND 22 RIGHT SIDE.  RE-INSTALLED DISPLACED EMERGENCY AISLE LIGHT SOCKET AT ROW 22, REPLACED FUSE M730 EMERGENCY LIGHTING POWER SUPPLY, ALL LIGHTS OPERATE NORMALLY IAW B757-200 AMM 33-51-07-962-071.
